# SDR FDEA202502270304

- Difficulty date: February 27, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66246
- Aircraft time: 5,546 hours, 2,849 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T5876104
- Part serial: NSN
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT - FLOOR PANEL 242SFF HAS DAMAGE AT THE RH AFT CORNER AND   UNDERSIDE OF PANEL. REPAIRED MAIN CARGO COMPT. (MARKED) DENTED AREAS AT STA.984-1114.82 RBL 33 TO RBL 11   PNL# 242SFF TOP SKIN OF FLOORBOARD. IN REF. TO 767 SRM 53-00-50-2R FIG. 201 SHEET.2   REPAIR#: 1. THIS IS A MAJOR REPAIR. SEE JPF STEPS FOR WORK ACCOMPLISHED.
